A subscription is required to access this article.
We have found recently that this paper was plagiarized from work by Liping Liu and Ming Mei, presented in their paper entitled “A better asymptotic profile of Rosenau–Burgers equation”, published in Applied Mathematics and Computation 131 (2002), pp. 147–170. We very much regret this error and offer our apologies to the authors.
Cite this article
Editorial Notice on “Decay of solutions of some nonlinear equations” by Mohammed Aassila [Portugaliae Mathematica, Vol. 60, No. 4 (2003), 389–409]. Port. Math. 65 (2008), no. 4, p. 569